Rational points of abelian varieties with values in towers of number fields
Matematika, Tome 17 (1973) no. 3, pp. 114-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1973_17_3_a5,
author = {B. Mazur},
title = {Rational points of abelian varieties with values in towers of number fields},
journal = {Matematika},
pages = {114--136},
year = {1973},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1973_17_3_a5/}
}
B. Mazur. Rational points of abelian varieties with values in towers of number fields. Matematika, Tome 17 (1973) no. 3, pp. 114-136. http://geodesic.mathdoc.fr/item/MAT_1973_17_3_a5/